UPM Institutional Repository

Solving Zhou's chaotic system using Euler's method


Mohd Roslan, Umuu ’Atiqah and Salleh, Zabidin and Kilicman, Adem (2010) Solving Zhou's chaotic system using Euler's method. Thai Journal of Mathematics, 8 (2). pp. 299-309. ISSN 1686-0209


An algorithm for Euler’s method is used to obtain an approximation for the initial-value problem for ordinary differential equation. This method is then employing to Zhou’s chaotic system. This system is a three-dimensional autonomous system according to the numerical simulation as well as the theoretical analysis. We use the C++ software to solve this system and MATLAB to plot the solutions and the results are given for different number of iterations

Download File

PDF (Abstract)
Solving Zhou.pdf

Download (175kB) | Preview
Official URL or Download Paper: http://www.math.science.cmu.ac.th/thaijournal

Additional Metadata

Item Type: Article
Subject: Initial value problems - Numerical solutions
Subject: Differential equations - Numerical solutions
Subject: Numerical analysis
Divisions: Faculty of Science
Publisher: Mathematical Association of Thailand
Keywords: Chaos; Euler’s method; Initial value problem
Depositing User: Najwani Amir Sariffudin
Date Deposited: 29 Nov 2012 06:38
Last Modified: 21 Oct 2015 08:07
URI: http://psasir.upm.edu.my/id/eprint/16779
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item